# SDR FDEA200809163907

- Difficulty date: September 16, 2008
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- Aircraft time: 45,539 hours, 27,995 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LT GEAR (RED AND GREEN) INDICATOR LIGHTS  ILLUMINATED IN FLIGHT.  ON APPROACH WHEN LANDING GEAR LEVER PLACED DOWN, UNSAFE LIGHT REMAIN ON, RAN QRH AND CHECKED MANUAL MAIN GEAR EXTENSION DOWNLOCKS.  FOUND PIN 31 IN PLUG D4658P PUSHED BACK AND LOCK BROKEN.  REPLACED PLUG D4658P.  COMPLETED OPS CK OF GEAR INDICATION IAW AMM 727-32-61-001-5.  ALL LIGHTS CK'D GOOD.  COMPLETED GEAR SWING IAW MOCC REQUEST, STILL CHECKS GOOD, ALL GEAR INDICATION LIGHTS WORK GOOD (GEAR UP, LIGHTS OUT AND GEAR DOWN LIGHTS GREEN. CLOSED- FINAL.
